Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 1418  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2003 | Volume:  21 | Issue Number:  4 | Page:  131-4



Hypertaurodontism in molars and premolars : management of two rare cases.
Tiku A, Damle S G, Nadkarni U M, Kalaskar R R

Number of times this article was viewed 1449
Number of times this article has been printed  from the site 88
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - 2020 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05